# SDR ASOA20100023

- Difficulty date: January 7, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 23,144 hours, 19,364 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED E/T INSP ON INBD AND OTBD CLIPS OF INTERCOSTAL AT FS484 IAW NDTM 51-20-06 OIN EACH PART RADIATING FROM TOP FASTENER HOLE.  C/W REO 601R-53-41-059 REV B DATED 09/16/09.  C/W ECTC TASK CARD REO 601R-53-41-059 B 23 NOV 09.  LEAK CHECK GOOD IAW AMM 21-51-00-790-801. RII C/W IAW SP 607 ALL WORK PERFORMED SATISFACTORY IAW NDTM 51-20-06 REO 601R-53-41-059 21-51-00-790-801.
